Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On two--block--factor sequences
and one--dependence

Author: F. Matús
Journal: Proc. Amer. Math. Soc. 124 (1996), 1237-1242
MSC (1991): Primary 60G10; Secondary 60J10, 60E15
MathSciNet review: 1301518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The distributions of two--block--factors $(f (\eta_{i},\eta_{i+1}); \, i \geq 1)$ arising from i.i.d. sequences $(\eta_{i}; \, i \geq 1)$ are observed to coincide with the distributions of the superdiagonals $(\zeta_{i,i+1}; \, i \geq 1)$ of jointly exchangeable and dissociated arrays $(\zeta_{i,j}; \, i, j \geq 1)$. An inequality for superdiagonal probabilities of the arrays is presented. It provides, together with the observation, a simple proof of the fact that a special one--dependent Markov sequence of Aaronson, Gilat and Keane (1992) is not a two--block factor.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 60G10, 60J10, 60E15

Retrieve articles in all journals with MSC (1991): 60G10, 60J10, 60E15

Additional Information

F. Matús
Affiliation: Institute of Information Theory and Automation, Academy of Sciences of the Czech Republic, Pod vodárenskou věží 4, 182 08 Prague, Czech Republic

PII: S 0002-9939(96)03094-8
Keywords: $m$--dependence, block--factors, stationary sequences, partially exchangeable arrays, Markov chains, weak topology, superdiagonal
Received by editor(s): February 24, 1994
Communicated by: Richard T. Durrett
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia